# SDR SCNA20240309087

- Difficulty date: February 12, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 66,043 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP# 6434 AFT CARGO COMPARTMENT FROM 727 TO 847 AT RBL21 ZEE CHANNEL WITH CORROSION. EMP# 168 QC# 25 RII# QC25 REPAIRED ZEE CHANNEL FROM 727 TO STA 847 AT RBL21 IAW B737-800 BCF SRM 53-00-53-2R-6 REPAIR 6 REV 19 (10-01-2024)(SPLICE LOCATED AT STA 727E AND STA 727E+8)
